I started taking it in Feb. for back pain. I take one 2x a day. I wasn't in pain yesterday so I did not take it. My BP went up to 150/98. My BP is usually 116/60 and never goes above normal. I took one at that point and it started to go back down. Someone help.
12 Apr 2011
As Laurie indicated, you MUST get off of it slowly, titrate down, do a slow taper.
Ultram (Tramadol) has an SNRI (serotonin norepinephrine reuptake inhibitor) quality to it, so you may need an antidepressant when going off this opioid pain med. Do NOT go cold turkey as seizures are a possibility. I do not know why your BP went up, other than withdrawal from any pain med can cause BP to go a bit wild, and if you have intense pain that can cause BP to go up, were you in pain at the time?
Best wishes to you,
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could some one pleases tale me how many one can safely take per day.The doctor has prescribed some other pain killers Zytram 150mg ( spanish pills) I ...
4 answers • 15 Jun 2010
My doctor is not going to allow me to continue taking tramadol as part of my pain management for my back . I have had 3 spinal epidurals which helped ...
29 answers • 11 Aug 2010
..I finished one month pf percocet tdue to severe head pain? I made the transition without withdrawals. I take tramadol for 4 disc issues/ spinal ...
3 answers • 19 Feb 2012
I'm scheduled for a biopsy. no aspirin or pain relievers containing aspirin 7 days prior. Can I safely take Tramadol HCL 50MG for back pain?
6 answers • 23 Apr 2014